Equate Pain & Fever, Cherry Flavor, Children

4 fl oz (118 ml)


 

Product Details

Ages 2 years and 11 years. Acetaminophen 160 mg per 5 mL. Oral suspension. Pain reliever/fever reducer. Fast, effective relief of children's pain and fever. Alcohol free. Aspirin free. Ibuprofen free. No high fructose corn syrup. Dye free. Dosage cup included. Compare to Children's Tylendol Oral Suspension active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Tylenol). Satisfaction guaranteed - or we'll replace it or give you your money back. how2recycle.info. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131016605